Second virial coefficients of diblock copolymers

Gupta, Santosh K. ; Rao, S. G. ; Kumar, Anil (1979) Second virial coefficients of diblock copolymers Chemical Physics Letters, 68 (1). pp. 210-214. ISSN 0009-2614

Full text not available from this repository.

Official URL:

Related URL:


A perturbation theory for the second virial coefficient of A-B type diblock copolymers in solution, which can account for any branching present in the blocks, is presented. Results have been obtained for the special case of infinitely long linear blocks and it is found that the second virial coefficient is a function of five parameters, three characterizing the various interactions and two characterizing the unperturbed sizes of the two blocks, in addition to the molecular weight of the polymer chain.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:14123
Deposited On:12 Nov 2010 09:03
Last Modified:02 Jun 2011 10:24

Repository Staff Only: item control page